# SDR KY7A2011122000011

- Difficulty date: December 20, 2011
- Submitted: December 20, 2011
- Operation: Air carrier
- Aircraft: N404MG
- Make and model: Cessna 404CESSNA
- Aircraft serial: 4040813
- System (JASC): 2140 · Heating System
- Part: Heater
- Part number: CD140711
- Part serial: 1927
- Condition: Failed
- Location: Zone 100
- Part time: 10 hours, 30 cycles
- Stage of operation: CL
- How discovered: O
- Nature of condition: B, M
- Precautionary procedure: H, A

## Discrepancy

AFTER TAKEOFF, REPORTED SMOKE IN CABIN AND DECLARED AN EMERGENCY.  FLIGHT DIVERTED.  MX DISABLED HEATER AFTER CONFIRMATION OF FAILURE.  HEATER WOULD NOT CYCLE OFF HOT.  DUCTS AND DEBRIS WERE OVERHEATED.  NO BURNED OR EVIDENCE OF CHARRED AREAS.
